Bài báo khoa học


Dang Duc Trong and Cao Xuan Phuong, Ridge-Parameter Regularization to Deconvolution Problem with Unknown Error Distribution, Vietnam Journal of Mathematics,  No. 2, Vol. 43 (2015), 239-256. PDF


N.H. Tuan, T.T. Binh, T.T. Nghia, N.D. Minh, An improved regularization method for initial inverse problem in 2-D heat equation, Applied Mathematical Modelling, Volume 39, Issue 2, 15 January 2015, Pages 425-437. PDF


N.H. Tuan, Stability and regularization for 2-D backward heat conduction equation, Mathematical Reports, No.1, Vol 17, 2015. PDF


N.H. Tuan, V.A. Khoa, L.T. Lan, T.T. Hung, On the regularization of solution of an inverse ultraparabolic equation associated with perturbed final data, Journal of Inequalities and Applications, 2015:13 (14 January 2015). PDF


N.H. Tuan, L.V. C. Hoan, Two new regularization methods for solving sideways heat equation, Journal of Inequalities and Applications 2015, 2015:65 (20 February 2015). PDF


T.M. Phuong, Asymptotic formulas for the forces and torques of two close particles in a Stokes fluid, Ho Chi Minh City University of Education – Journal of Science, January 2015.


D.N. Anh, A gradient estimate to a degenerate parabolic equation with a singular absorption term: global and local quenching phenomena (submitting).


Khoa, Vo Anh; Nguyen Huy, Tuan; Lan, Le Trong; Ngoc, Nguyen Thi Yen; A finite difference scheme for nonlinear ultra-parabolic equations, Appl. Math. Lett. 46 (2015), 70–76. PDF


Van Thinh Nguyen, Huy Tuan Nguyen, Thanh Binh Tran and Anh Khoa Vo, On an inverse problem in the parabolic equation arising from groundwater pollution problem, Boundary Value problem, Springer. PDF


Pham-Gia, T. , Thanh, D. and Phong, D. (2015) Trace of the Wishart Matrix and Applications. Open Journal of Statistics5, 173-190. PDF


Tran Minh Phuong, Nguyen Thanh Nhan, A long time behavior for gradient-like systems under a weak angle condition, Journal of  SCience, HCMC University of Education, Natural Science and Technology


Cathy W.S. Chen, Buu-Chau Truong, On double hysteretic heteroskedastic model, Journal of Statistical Computation and Simulation, Vol. 86, No. 13 (2015), pp. 2684-2705. (ISI)
Khoa toán-Thống kê
Phòng C004 - Số 19 Nguyễn Hữu Thọ, Phường Tân Phong, Quận 7, TP. Hồ Chí Minh, Việt Nam.
Phone: (84-028) 37755061